# SDR AALA201712129001

- Difficulty date: December 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 6,222 hours, 2,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN AT LEFT WINDOW INOPERATIVE. RELAMPED EXIT LIGHT AT LEFT WINDOW.
